On the stability of fuzzy systems

Thathachar, M. A. L. ; Viswanat, P. (1997) On the stability of fuzzy systems IEEE Transactions on Fuzzy Systems, 5 (1). pp. 145-151. ISSN 1063-6706

PDF - Publisher Version

Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Related URL: http://dx.doi.org/10.1109/91.554461


Studies the global asymptotic stability of a class of fuzzy systems. It demonstrates the equivalence of stability properties of fuzzy systems and linear time invariant (LTI) switching systems. A necessary and sufficient condition for the stability of such systems are given, and it is shown that under the sufficient condition, a common Lyapunov function exists for the LTI subsystems. A particular case when the system matrices can be simultaneously transformed to normal matrices is shown to correspond to the existence of a common quadratic Lyapunov function. A constructive procedure to check the possibility of simultaneous transformation to normal matrices is provided.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
Keywords:Asymptotic Stability; Fuzzy Systems; Switching Systems; Normal Matrices; Common Lyapunov Function
ID Code:51328
Deposited On:28 Jul 2011 15:01
Last Modified:18 May 2016 05:20

Repository Staff Only: item control page